# SDR SIMA2011350005

- Difficulty date: December 16, 2011
- Submitted: December 16, 2011
- Operation: Air carrier
- Aircraft: N629AE
- Make and model: Emb EMB-145LR
- Aircraft serial: 145130
- Aircraft time: 29,509 hours, 27,672 cycles
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Roller
- Condition: Lack Of Lube
- Location: Main Door
- Stage of operation: IN
- How discovered: C
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FOR FLIGHT 2963 THE CREW REPORTED THE MAIN DOOR WON'T CLOSE (LARGE GAP AT THE TOP).  THE AIRCRAFT WAS REMOVED FROM SERVICE.  CLEANED AND LUBED MAIN DOOR FRAME ROLLERS.  THE OPERATIONAL CHECK WAS GOOD IAW AMM 52-10-00.  THE AIRCRAFT WAS RETURNED TO SERVICE.
